Borut Lužar


Journal publications



    Submitted

  1. B. Lužar, M. Mockovčiaková, P. Ochem, A. Pinlou, R. Soták: On non-repetitive sequences of arithmetic progressions: the cases k ∈ {4,5,6,7,8},
    submitted in 2018.
    arXiv Preprint
  2. F. Dross, B. Lužar, M. Maceková, R. Soták: Note on 3-choosability of planar graphs with maximum degree 4,
    submitted in 2018.
    arXiv Preprint  |   Presentation
  3. M. Janicová, B. Lužar, T. Madaras: Adynamic colouring of graphs,
    submitted in 2017.
  4. E. Ravnikar, B. Lužar, M. Ravnikar, R. Šoper: The Way to Efficient Information Management in Complex Engineering Design,
    submitted in 2016.
  5. Published

  6. A. Kastrin, J. Klisara, B. Lužar, J. Povh: Is science driven by principal investigators?,
    Scientometrics (2018).
    doi: 10.1007/s11192-018-2900-x  |   Official Print  |   BibTex  |   arXiv Preprint  |   Networks Data
  7. B. Lužar, M. Mockovčiaková, R. Soták: Note on list star edge-coloring of subcubic graphs,
    J. Graph Theory (2018).
    doi: 10.1002/jgt.22402  |   Official Print  |   BibTex  |   arXiv Preprint
  8. B. Lužar, J. Przybyło, R. Soták: New bounds for locally irregular chromatic index of bipartite and subcubic graphs,
    J. Combin. Optim. 36(4) (2018), 1425-1438.
    doi: 10.1007/s10878-018-0313-7  |   Official Print  |   BibTex  |   arXiv Preprint
  9. B. Lužar, P. Ochem, A. Pinlou: On repetition thresholds of caterpillars and trees of bounded degree,
    Electron J. Combin. 25 (2018), #P1.61.
    Official Print (Open Access)  |   arXiv Preprint  |   BibTex
  10. V. Andova, B. Lidický, B. Lužar, R. Škrekovski: On facial unique-maximum (edge-)coloring,
    Discrete Appl. Math. 237 (2018), 26-32.
    doi: 10.1016/j.dam.2017.11.024  |   Official Print  |   arXiv Preprint  |   BibTex
  11. B. Lužar, M. Petruševski, R. Škrekovski: On vertex-parity edge-colorings,
    J. Combin. Optim. 35 (2018), 373-388.
    doi: 10.1007/s10878-017-0178-1  |   Official Print  |   BibTex
  12. M. Bonamy, M. Knor, B. Lužar, A. Pinlou, R. Škrekovski: On the difference between the Szeged and Wiener index,
    Appl. Math. Comput. 312 (2017), 202-213.
    doi: 10.1016/j.amc.2017.05.047  |   Official Print  |   arXiv Preprint  |   BibTex
  13. M. Janicová, T. Madaras, R. Soták, B. Lužar: From NMNR-coloring of hypergraphs to homogenous coloring of graphs,
    Ars Math. Contemp. 12 (2017), 351-360.
    Official Print (Open Access)  |   BibTex
  14. A. Kastrin, J. Klisara, B. Lužar, J. Povh: Analysis of Slovenian research community through bibliographic networks,
    Scientometrics, 110 (2017), 791-813.
    doi: 10.1007/s11192-016-2203-z  |   Official Print  |   BibTex
  15. P. Gregor, B. Lužar, R. Soták: Note on incidence chromatic number of subquartic graphs,
    J. Combin. Optim. 34 (2017), 174-181.
    doi: 10.1007/s10878-016-0072-2  |   Official Print  |   BibTex
  16. M. Karlovčec, B. Lužar, D. Mladenić: Core-periphery dynamics in collaboration networks: the case study of Slovenia,
    Scientometrics 109 (2016), 1561-1578.
    doi: 10.1007/s11192-016-2154-4  |   Official Print  |   BibTex
  17. P. Gregor, B. Lužar, R. Soták: On incidence coloring conjecture in Cartesian products of graphs,
    Discrete Appl. Math. 213 (2016), 93-100.
    doi: 10.1016/j.dam.2016.04.030  |   Official Print  |   Presentation  |   arXiv Preprint  |   BibTex
  18. L. Bezegová, B. Lužar, M. Mockovčiaková, R. Soták, R. Škrekovski: Star edge colorings of some classes of graphs,
    J. Graph Theory 81 (2016), 73-82.
    doi: 10.1002/jgt.21862  |   Official Print  |   arXiv Preprint  |   BibTex
  19. J. Kranjc, B. Lužar, M. Mockovčiaková, R. Soták: On a generalization of Thue sequences,
    Electron. J. Combin. 22 (2015), #R33.
    Official Print (Open Access)  |   BibTex
  20. B. Lužar, M. Petruševski, R. Škrekovski: Odd edge colorings of graphs,
    Ars Math. Contemp. 9 (2015), 277-287.
    Official Print (Open Access)  |   BibTex
  21. B. Lužar, R. Škrekovski: Counterexamples to a conjecture on injective colorings,
    Ars Math. Contemp. 8 (2015), 291-295.
    Official Print (Open Access)  |   BibTex
  22. B. Lužar, M. Mockovčiaková, R. Soták, Riste Škrekovski, Peter Šugerek: l-facial edge colorings,
    Discrete Appl. Math. 181 (2015), 193-200.
    doi: 10.1016/j.dam.2014.10.009  |   Official Print  |   arXiv Preprint  |   BibTex
  23. M. Knor, B. Lužar, R. Škrekovski: Sandwiching the (generalized) Randić index,
    Discrete Appl. Math. 181 (2015), 160-166.
    doi: 10.1016/j.dam.2014.08.032  |   Official Print  |   BibTex
  24. J. Kranjc, B. Lužar, M. Mockovčiaková, R. Soták: Note on coloring of double disk graphs,
    J. Global Optim. 60 (2014), 793-799.
    doi: 10.1007/s10898-014-0221-z  |   Official Print  |   BibTex
  25. D. Hudak, B. Lužar, R. Soták, R. Škrekovski: Strong edge colorings of planar graphs,
    Discrete Math. 324 (2014), 41-49.
    doi: 10.1016/j.disc.2014.02.002  |   Official Print  |   arXiv Preprint  |   BibTex
  26. B. Lužar, Z. Levnajić, J. Povh, M. Perc: Community structure and the evolution of interdisciplinarity in Slovenia’s scientific collaboration network,
    PLoS ONE 9 (2014), e94429.
    doi: 10.1371/journal.pone.0094429  |   Official Print (Open Access)  |   arXiv Preprint  |   BibTex
  27. M. Knor, B. Lužar, R. Škrekovski, I. Gutman: On Wiener index of common neighborhood graphs,
    MATCH Commun. Math. Comput. Chem. 72 (2014), 321-332.
    Official Print (Open Access)  |   BibTex
  28. B. Lužar, R. Škrekovski: Improved bound on facial parity edge coloring,
    Discrete Math. 313 (2013), 2218-2222.
    doi: 10.1016/j.disc.2013.05.022  |   Official Print  |   Presentation  |   arXiv Preprint  |   BibTex
  29. D. Kral', M. Krnc, M. Kupec, B. Lužar, J. Volec: Extending fractional precolorings,
    SIAM J. Discrete Math. 26 (2012), 647-660.
    doi: 10.1137/110828988  |   Official Print  |   Presentation by M. Kupec  |   ITI Preprint  |   BibTex
  30. D. Hudak, F. Kardoš, B. Lužar, R. Škrekovski, R. Soták: Acyclic edge coloring of planar graphs with Δ colors,
    Discrete Appl. Math. 160 (2012), 1356-1368.
    doi: 10.1016/j.dam.2012.01.017  |   Official Print  |   IMFM Preprint  |   BibTex
  31. V. Andova, T. Došlić, M. Krnc, B. Lužar, R. Škrekovski: On the diameter and some related invariants of fullerene graphs,
    MATCH Commun. Math. Comput. Chem. 68 (2012), 109-130.
    Official Print (Open Access)  |   BibTex
  32. J. Fink, B. Lužar, R. Škrekovski: Some remarks on inverse Wiener index problem,
    Discrete Appl. Math. 160 (2012), 1851-1858.
    doi: 10.1016/j.dam.2012.02.028  |   Official Print  |   IMFM Preprint  |   BibTex
  33. M. Cygan, J-F. Hou, L. Kowalik, B. Lužar, J-L. Wu: Planar linear arboricity conjecture,
    J. Graph Theory 69 (2012), 403-425.
    doi: 10.1002/jgt.20592  |   Official Print  |   Conference version  |   IMFM Preprint  |   BibTex
  34. L. Kowalik, B. Lužar, R. Škrekovski: An improved bound on the largest induced forests for triangle-free planar graphs,
    Discret. Math. Theor. Comput. Sci. 12 (2010), 87-100.
    Official Print (Open Access)  |   BibTex
  35. F. Kardoš, M. Krnc, B. Lužar, R. Škrekovski: Cyclic 7-edge cuts in fullerene graphs,
    J. Math. Chem. 47 (2010), 771-789.
    doi: 10.1007/s10910-009-9599-0  |   Official Print  |   IMFM Preprint  |   BibTex
  36. B. Lužar, R. Škrekovski, M. Tancer: Injective colorings of planar graphs with few colors,
    Discrete Math. 309 (2009), 5636-5649.
    doi: 10.1016/j.disc.2008.04.005  |   Official Print  |   IMFM Preprint  |   BibTex